Ok, so i am 21 years old and i just had my daughter 3 months ago. after i had her they prescribed me Norco 5mg. Well, i also have post partum panic disoder so i take 1mg klonopin. lately, i have been taking up to 6 10mg norco a day and when i dont take them i get horrid stomach problems. I have an ovarian cyst that also hurts all the time and horrible headaches. I do NOT want to overdose and i want to get off the stupid things. Is taking 6 of those going to kill me? I'm 5 foot 2 and i weigh around 150. but i have been taking them for a few months. but now it seems like they make me feel weird and give me more stomach problems. UGH. PLEASE HELP!!!
Am I going to be ok?
- 26 Feb 2012 by jessica2009
- 9 Mar 2012
- klonopin, norco, anxiety, pain, panic disorder
Added 26 Feb 2012:
-the reason why i am so concerned is because thsi is the first time that i can barely focus my eyes on anything and i am so tired but im scared i wont wake up. im totally aware though and can talk and comprehend and everything. just feel heavy and heavy eyes....and teh stomach pain is coming on
I don't have any personal experience with Norco and don't know how much is ok to take. Hopefully someone who does will respond soon. In the mean time I would suggest calling a pharmacist if you are really worried. I think if you search Norco on here you can find dosing information. I hope you get to feeling better and can wean off the med with success.
Best wishes ~anjeegyrl
10 mg of Norco taken 6 times a day will not kill you. Your body has gotten use to the medication and your body has become use to the drug. Now that being said... you ned to talk to your doctor about getting off this medication. If you have pain there are many pain medications out there that can help without becoming addicted. Same goes with the headaches. Stomach problems are common with Narco as well as constipation. Please take care of yourself you want to me there for your daughter.
Yes, Yes, & no! You shouldn't be on norco, one of the stronger pain meds as you will get tolerant of the dose & just keep needing mor. You should try to wean off of it a 1/2 tablet or a whole one a day for a week at a time. I understand your pain. Had many ovarian cysts that ended up in a total hysterecomy. I had 3 surgeriers to remove cysts, but then PID which would not clear up. Pain pills are not helping anything except to constipate you, & make your pain greater. These type of pain drugs are famous for giving you a headache. Try an excedrin or something different. (not if your cysts are bleeding no aspirin)You need to have a serious discussion with your GYN about a simple surgery to remove the cysts. Things are done so much better today than when I had mine done many many moons ago.Please talk to your physician about removing the systs, & leaving at least one ovary & get you weaned off the pain mends before you become tolerant or addicted... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2013 • 1 answer
Panic Disorder - I have such bad anxiety, I cant leave my house most days, I take klonopin 1mg 2x a?
Posted 25 Sep 2013 • 7 answers
Anxiety - I am on Lexapro and .5 mg of Klonopin twice a day for panic disorder. My problem is I have
Posted 16 Oct 2016 • 1 answer
Posted 7 Jan 2017 • 1 answer
Posted 11 days ago • 2 answers